Please use this identifier to cite or link to this item:
標題: Dependences related to strict binary relations
作者: Hsiao, H.K.
Yeh, Y.T.
Yu, S.S.
關鍵字: strict binary relation
dependence system
independent set
spanning set
free monoids
期刊/報告no:: Theoretical Computer Science, Volume 347, Issue 1-2, Page(s) 306-324.
摘要: In this paper we study dependences on a free monoid X* and their relations to strict binary relations on X*. As a consequence we characterize strict binary relations by the notion of dependence. Moreover, some results concerning the relationship between dependences and codes are also obtained. A visualization of this work is provided by the theory of graph. (c) 2005 Elsevier B.V. All rights reserved.
ISSN: 0304-3975
Appears in Collections:資訊科學與工程學系所



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.